# SDR CALA2025092409218

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 39,796 hours, 14,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, AILERON CABLE PULLEY HARDWARE BACKING OFF.  AMM-20-51-11-910-801. RETORQUED HARDWARE. NO DEFECTS NOTED.
